zbMATH — the first resource for mathematics

Classification of symbols of three-dimensional vector distributions of infinite type. (Russian. English summary) Zbl 06963938
Summary: We consider non-degenerate fundamental Lie algebras \(\mathfrak{m}\) of infinite type over an arbitrary field of zero characteristic that can be uniquely represented as special extensions \(0\to\mathfrak{a}\to\mathfrak{m}\to\mathfrak{n}\to0\), where all homogeneous components of \(\mathfrak{a}\) are of dimension one. We provide explicit description of all such extensions in cases when \(\mathfrak{n}\) is either a contact Lie algebra of dimension \(\geq3\) or five-dimensional nilpotent Lie algebra of type \(G_2\). In particular, get all fundamental Lie algebras \(\mathfrak{m}\) of infinite type with \(\dim\mathfrak{m}_{-1}=3\) and \(\dim\mathfrak{n}\leq5\). This covers all such Lie algebras \(\mathfrak{m}\) that \(\dim\mathfrak{m}\leq 7\).
17B Lie algebras and Lie superalgebras
Full Text: MNR
[1] [1] Tanaka N., “On differential systems, graded Lie algebras, and pseudo-groups”, J. Math. Kyoto Univ., 10 (1970), 1–82 · Zbl 0206.50503
[2] [2] Tanaka N., “On the equivalence problems associated with simple graded Lie algebras”, Hokkaido Math. J., 8 (1979), 23–84 · Zbl 0409.17013
[3] [3] Cartan É., “Les systèmes de Pfaff à cinq variables et les équations aux dérivées partielles du second ordre”, Ann. École Norm. Sup., 27 (1910), 109–122 · JFM 41.0417.01
[4] [4] Vershik A. M., Gershkovich V. Ya., “Negolonomnye dinamicheskie sistemy. Geometriya raspredelenii i variatsionnye zadachi”, Itogi nauki i tekhniki. Ser. Sovrem. probl. mat. Fundam. napravleniya VINITI, 16, VINITI, M., 1987, 5–85
[5] [5] Agrachev A. A., Sachkov Yu. L., Geometricheskaya teoriya upravleniya, M., 2005
[6] [6] Kuzmich O., “Graded nilpotent Lie algebras in low dimensions”, Lobachevskii J. Math., 3 (1999), 147–184 · Zbl 0938.17009
[7] [7] Doubrov B., Radko O., “Graded nilpotent Lie algebras of infinite type”, J. of Lie Theory, 20 (2010), 525–541 · Zbl 1254.17025
[8] [8] Radko O. Yu., “Malomernye raspredeleniya beskonechnogo tipa”, Tr. In-ta matematiki NAN Belarusi, 19:2 (2011), 91–102 · Zbl 1292.17017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.